# SDR A6WA202304018610

- Difficulty date: April 1, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3113102
- Condition: Corroded
- Location: Floor Sill
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SILL STRAP PN# 601R3113-102 AT FS559. +112 TO FS621.00 RBL 42. ***** AC REMOVED FROM SERVICE ***** REPLACED FLOOR SILL WITH A NEW SILL P/N601R31133-102 AT  FS559.00+80 TO FS559.00_112.RESTORED PROTECTIVE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-21-11 REV 39, SRM 51-25-06 REV 39, SRM 51-25-16 REV 39, SRM 51-42 -06 REV 39, SRM 51-40-11 REV 39, SRM 51-42-20 REV 39 SRM53- 00-00 REV 39, AND SRM 53-51-43 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003911, CARD NO.20140, TT: 38,125:30  TC: 36,944. PROGRESSES
